MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22608-PNK
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018, the receiver had intermittent vibration.No additional event or patient information is available.The receiver has been received for evaluation.A follow up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The receiver was returned for evaluation.An exterior visual inspection was performed and passed.The receiver was charged and will boot.The receiver log was downloaded and reviewed, finding no errors related to the complaint within the investigation window.A receiver functional test was performed and passed.Manual "try it" testing and was performed and passed vibrator mode.An internal visual inspection was performed and passed.Vibrator resistance was measured and found to be within specification.The reported event of an intermittent vibration was not confirmed.A probable cause could not be determined.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7237651
Report Number3004753838-2018-011789
Device Sequence Number18856810
Product Code MDS
UDI-Device Identifier30386270000195
UDI-Public30386270000195
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608-PNK
Device Catalogue NumberSTR-PR-PNK
Device Lot Number5224948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer08/16/2018
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR